Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 24, 2010, 1:55 AM CDT for Van Zandt County, Texas. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2010, 1:55 AM CDT (06:55 UTC)
- Expired
- Apr 24, 2010, 2:28 AM CDT
- In force
- 33 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 151 km from the middle of the area, began a volume at 06:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 2:04 AM CDT | TSTM WND DMG | 2 W Van, TX | NUMEROUS MEDIUM SIZE TREES DOWN 2 MILES WEST OF VAN |
| Apr 24, 2:25 AM CDT | TSTM WND DMG | 9 Sw Canton, TX | DPS TROOP REPORTED POSSIBLE TORNADO NEAR PURTIS CREEK PARK...2SE OF ODEM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 5:41 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2449 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
602
WFUS54 KFWD 240655
TORFWD
TXC467-240745-
/O.NEW.KFWD.TO.W.0009.100424T0655Z-100424T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
155 AM CDT SAT APR 24 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
VAN ZANDT COUNTY IN NORTHEAST TEXAS...
* UNTIL 245 AM CDT
* AT 155 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 10 MILES SOUTH OF CANTON...MOVING NORTHEAST AT
45 MPH. THIS IS A DANGEROUS STORM! SEEK SHELTER NOW!!
* THE TORNADO WILL BE NEAR...
CANTON BY 200 AM CDT...
VAN BY 210 AM CDT...
GRAND SALINE BY 215 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 500 AM CDT SATURDAY MORNING FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3245 9557 3236 9581 3236 9595 3250 9602
3275 9571 3272 9566 3272 9563 3269 9558
3248 9558 3246 9556
TIME...MOT...LOC 0655Z 231DEG 41KT 3244 9587
$$
DUNN2 follow-up statements
902
WWUS54 KFWD 240712
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
212 AM CDT SAT APR 24 2010
TXC467-240745-
/O.CON.KFWD.TO.W.0009.000000T0000Z-100424T0745Z/
VAN ZANDT TX-
212 AM CDT SAT APR 24 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR EASTERN
VAN ZANDT COUNTY...
AT 212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 6 MILES WEST OF VAN...
MOVING NORTHEAST AT 45 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
SATURDAY MORNING FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3245 9557 3238 9575 3250 9583 3255 9595
3275 9571 3272 9566 3272 9563 3269 9558
3248 9558 3246 9556
TIME...MOT...LOC 0712Z 231DEG 41KT 3256 9569
$$
42/MM876
WWUS54 KFWD 240728
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
228 AM CDT SAT APR 24 2010
TXC467-240738-
/O.CAN.KFWD.TO.W.0009.000000T0000Z-100424T0745Z/
VAN ZANDT TX-
228 AM CDT SAT APR 24 2010
...THE TORNADO WARNING FOR EASTERN VAN ZANDT COUNTY IS CANCELLED...
AT 228 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE AREA...THUS THE WARNING WAS CANCELLED.
RADAR INDICATED THAT HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY
WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
SATURDAY MORNING FOR NORTH CENTRAL TEXAS.
LAT...LON 3245 9557 3238 9575 3250 9583 3255 9595
3275 9571 3272 9566 3272 9563 3269 9558
3248 9558 3246 9556
TIME...MOT...LOC 0728Z 231DEG 41KT 3267 9552
$$
42/MMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 24, 1:55 AM CDT, 0 minutes earlier.
Area forecast discussion, Apr 24, 1:55 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 155 AM CDT SAT APR 24 2010 .AVIATION... FOR THE 06Z TAFS...INITIAL CONCERNS HAVE BEEN HANDLING THE SEVERE LINE OF CONVECTION HEADED EAST THROUGH NORTH TX. ACT STARTED OFF THE VALID PERIOD WITH WIND GUSTS OF 65 MPH. THE SEVERE TSTM ACTIVITY HAS MOVED EAST OF AREA TAF SITES...STRATIFORM RAIN WITH EMBEDDED LIGHTNING WILL LIKELY REMAIN OVER TAF SITES THRU 08Z OR SO. WE SHOULD SEE A RETURN TO VFR CONDITIONS BY LATE TONIGHT AS THE ENTIRE STORM SYSTEM MOVES EAST OF THE SOUTHERN PLAINS. PRIMARY PROBLEM TOMORROW LOOKS TO BE CROSSWINDS AT ALL AREA AIRPORTS STARTING DURING THE MID MORNING HRS AND LASTING THRU THE LATE AFTERNOON. WINDS SHOULD DIMINISH QUICKLY AFTER MIDNIGHT. CAVANAUGH && .PREV DISCUSSION... /ISSUED 349 PM CDT FRI APR 23 2010/ AFTER SOME ANALYSIS TODAY...IT IS APPARENT OUR INFAMOUS DRY LINE WOULD BE MORE APPROPRIATELY CLASSIFIED AS A WEAK COLD FRONT...BUT THE END RESULT IS THAT IT SEPARATES TWO VERY DIFFERENT AIR MASSES. LATEST OBJECTIVE ANALYSIS SHOWS MODERATE TO STRONG INSTABILITY ACROSS THE EAST AND SOUTHEAST ZONES WITH CAPE NEARING 2000-3000 J/KG AND NEGLIGIBLE CIN. SUBSIDENCE IN THE WAKE OF THIS MORNING/S SHORTWAVE AS WELL AS VERY STRONG WIND SHEAR HAS NOT ALLOWED THE UNORGANIZED/WEAK THERMAL UPDRAFTS TO DEVELOP FULLY INTO STORMS. HOWEVER THE ATMOSPHERE ON THE SYNOPTIC SCALE WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE CONVECTION THIS EVENING. WATER VAPOR LOOP SHOWS STRONG SHORTWAVE NOW APPROACHING WEST TEXAS AND LATEST VISIBLE INDICATES AN EXPANSION OF HIGH BASED CUMULUS TO OUR WEST. THESE ARE CLEAR INDICATIONS THAT STRONG FORCING IS HEADING THIS WAY...AND MODELS ARE IN GOOD AGREEMENT THAT LIFT WILL BE MAXIMIZED ACROSS THE SOUTHERN CWA BETWEEN MIDNIGHT AND 6 AM. IN RESPONSE TO THE APPROACHING SHORTWAVE...THE COLD FRONT IS EXPECTED TO RETREAT...WITH VERY RICH MOISTURE HEADING BACK TO THE NORTHWEST THIS EVENING. NEARLY ALL 12Z MODELS HAVE LATCHED ONTO THIS IDEA...BUT STILL THERE ARE CONCERNS ON JUST HOW FAR/FAST THE FRONT WILL MAKE IT. OFTEN MODELS UNDERESTIMATE THE NORTHWARD PULL AN APPROACHING SHORTWAVE TROUGH CAN HAVE ON A FRONT...AND FOR THIS REASON HAVE BEEN MORE LIBERAL WITH THE NORTHERN EXTENT OF POPS. STORM INITIATION AND TIMING IS RATHER DIFFICULT AS ISOLATED STORMS MAY DEVELOP EARLY THIS EVENING IN SOUTHERN ZONES ALONG THE FRONT WELL AHEAD OF THE MAIN UPPER FORCING. DO EXPECT STORMS TO RAPIDLY BLOSSOM BY MIDNIGHT ACROSS THE SW COUNTIES AS STRONG LIFT COMES IN CONTACT WITH THE MOIST/UNSTABLE AIR MASS RESIDING IN THE AREA. THE COMBINATION OF 0-6KM BULK SHEAR OF OVER 75KT AND THE MODERATE INSTABILITY WILL CREATE AN ENVIRONMENT VERY FAVORABLE FOR SEVERE WEATHER...ESPECIALLY SOUTHEAST OF A GOLDTHWAITE TO DALLAS TO BONHAM LINE. GIVEN THE STRONG DEEP LAYER SHEAR AND CAPE...VERY LARGE HAIL WILL BE A PRIMARY THREAT. WIND DAMAGE MAY ALSO BECOME A GREATER CONCERN IF STORMS CONGEAL INTO A MCS AS FORECAST BY THE 4KM WRF. FORECAST LOW LEVEL SHEAR IS NOT IMPRESSIVE...BUT I DO BELIEVE IT WILL STRENGTHEN QUITE A BIT DURING THE EVENING HOURS AHEAD OF THE SHORTWAVE. IN ADDITION...THE LINGERING/RETREATING FRONTAL BOUNDARY IN THE REGION TONIGHT WILL PROVIDE A SOURCE FOR LOW LEVEL VORTICITY AND THUS THERE ARE ENOUGH INGREDIENTS IN PLACE FOR A LEGITIMATE TORNADO CONCERN. TONIGHTS FORECAST WILL BE VERY COMPLEX AND RAPIDLY EVOLVING...AND THUS ADDITIONAL CHANGES TO THE SCOPE/COVERAGE/TYPE OF SEVERE WEATHER ARE POSSIBLE AS MESOSCALE TRENDS BECOME APPARENT. EVEN THOUGH PARTS OF THE METROPLEX ARE NOT OUTLOOKED FOR SEVERE WEATHER NOW...IT IS NOT YET POSSIBLE TO SAY IT IS IN THE CLEAR. JUST SOME LINGERING RAIN IS EXPECTED SATURDAY MORNING IN THE EAST BUT RAPID CLEARING WILL OCCUR WITH GENERALLY SUNNY/DRY/BREEZY CONDITIONS EXPECTED IN THE AFTERNOON. A WEAK FRONT WILL MOVE THROUGH SUNDAY MORNING WITH CONTINUED NICE WEATHER INTO SUNDAY NIGHT. YET ANOTHER FRONT AND SHORTWAVE DISTURBANCE WILL ARRIVE MONDAY AFTERNOON. MODELS SHOW JUST ENOUGH MOISTURE FOR AFTERNOON CONVECTION BUT GIVEN THE STRENGTH OF THE CAP AND THE LIMITED MOISTURE RETURN WILL KEEP POPS AT 20...AND MAINLY OVER THE WEST AND SOUTH ZONES. MORE PLEASANT AND SEASONABLE WEATHER WILL PREVAIL TUESDAY AND WEDNESDAY BEFORE SOUTH WINDS AND INCREASING MOISTURE ARRIVE THURSDAY. WILL CONTINUE WITH LOW POPS THU-FRI AS DRY LINE AND NEXT UPPER TROUGH NUDGE CLOSER TO THE AREA. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 79 56 77 56 81 / 10 0 0 10 20 WACO, TX 80 53 79 53 83 / 10 0 0 10 10 PARIS, TX 75 52 71 50 74 / 50 0 0 10 10 DENTON, TX 78 51 77 51 81 / 10 0 0 10 20 MCKINNEY, TX 77 53 76 50 78 / 20 0 0 10 20 DALLAS, TX 79 57 78 57 81 / 20 0 0 10 20 TERRELL, TX 76 54 75 52 80 / 30 0 0 10 10 CORSICANA, TX 77 55 77 53 82 / 30 0 0 10 10 TEMPLE, TX 79 52 79 53 84 / 10 0 0 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Apr 24, 12:45 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1245 AM CDT SAT APR 24 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1245 AM CDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS GREATER THAN 70 MPH...AND A FEW TORNADOES WILL CONTINUE TO AFFECT THOSE PARTS OF NORTH TEXAS SOUTHEAST OF A PARIS...WAXAHACHIE...HILLSBORO...KILLEEN LINE OVERNIGHT. LOCALIZED FLASH FLOODING AND STREET FLOODING ARE POSSIBLE...AS THE SEVERE STORMS MOVE ACROSS THESE AREAS THROUGH DAYBREAK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE NEXT CHANCE FOR THUNDERSTORMS IN NORTH TEXAS WILL BE MONDAY AFTERNOON AND EVENING...FOLLOWED BY ANOTHER CHANCE FOR THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY SOUTHEAST OF A PARIS...WAXAHACHIE... HILLSBORO...KILLEEN LINE OVERNIGHT. 05/
In the hours before
Local storm report, Apr 24, 12:38 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1238 AM CDT SAT APR 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM HAIL BRUCEVILLE-EDDY 31.32N 97.23W
04/24/2010 E1.00 INCH MCLENNAN TX BROADCAST MEDIA
QUARTER HAIL REPORTED BY CONLEY ISOM IN BRUCEVILLE-EDDY.Local storm report, Apr 24, 12:56 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1256 AM CDT SAT APR 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM TSTM WND DMG 3 SW AXTELL 31.64N 97.01W
04/24/2010 MCLENNAN TX BROADCAST MEDIA
HWY 84 NEAR AXTELL. TREES UPROOTED AND A REFRIGERATOR
BLOWN OFF A BACK PORCH.Local storm report, Apr 24, 12:57 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1257 AM CDT SAT APR 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM HAIL 2 E ENNIS 32.33N 96.60W
04/24/2010 E2.00 INCH ELLIS TX TRAINED SPOTTER
EGG SIZE HAIL 2 EAST OF ENNISLocal storm report, Apr 24, 1:02 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
102 AM CDT SAT APR 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 AM HAIL 1 SSW ENNIS 32.32N 96.64W
04/24/2010 E0.88 INCH ELLIS TX NWS STORM SURVEY
NICKEL HAIL SSW OF ENNIS.Local storm report, Apr 24, 1:07 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
107 AM CDT SAT APR 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM TSTM WND DMG MCGREGOR 31.43N 97.42W
04/24/2010 MCLENNAN TX BROADCAST MEDIA
12-14 INCH DIAMATER TREE LIMBS DOWN IN MCGREGOR.Local storm report, Apr 24, 1:20 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 AM CDT SAT APR 24 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 AM TSTM WND GST CORSICANA 32.10N 96.47W
04/24/2010 E87 MPH NAVARRO TX ASOS
87 MPH WIND GUST RECORDED AT THE CORSICANA ASOSThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:19 PM CDT | Special Weather Statement | FWD | Anderson | 26 min |
| Apr 23, 7:34 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 56 min |
| Apr 23, 10:42 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 63 min |
| Apr 23, 10:50 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 55 min |
| Apr 23, 11:20 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 55 min |
| Apr 23, 11:44 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 46 min |
| Apr 23, 11:50 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 70 min |
| Apr 24, 12:14 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls | 76 min |
| Apr 24, 12:20 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 55 min |
| Apr 24, 12:27 AM CDT | Areal Flood Advisory | FWD | Hill, McLennan | 3 hr |
| Apr 24, 12:38 AM CDT | Severe Thunderstorm Warning | FWD | Limestone | 82 min |
| Apr 24, 12:47 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman | 58 min |
| Apr 24, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Navarro | 56 min |
| Apr 24, 1:03 AM CDT | Severe Thunderstorm Warning | FWD | Freestone | 72 min |
| Apr 24, 1:11 AM CDT | Severe Thunderstorm Warning | FWD | Robertson | 37 min |
| Apr 24, 1:23 AM CDT | Severe Thunderstorm Warning | FWD | Henderson | 67 min |
| Apr 24, 1:37 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 53 min |
| Apr 24, 1:43 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 42 min |
| Apr 24, 1:51 AM CDT | Severe Thunderstorm Warning | FWD | Rains | 54 min |
| Apr 24, 2:25 AM CDT | Special Weather Statement | FWD | Hopkins | 35 min |
| Apr 24, 5:03 AM CDT | Special Weather Statement | FWD | Bell, Falls | 27 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.